# SDR GAIA02133OP

- Difficulty date: September 19, 2002
- Submitted: October 10, 2002
- Operation: Air carrier
- Aircraft: N916PG
- Make and model: Boeing 727287
- Aircraft serial: 21690
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

FLT 736 - BWI-CLT - AT TOP OF DESCENT, THE NR 2 ENGINE THRUST REVERSER LIGHT ILLUMINATED.  THE NR 2 ENGINE THROTTLE WAS RETARDED, THE ENGINE WAS SHUTDOWN, AND AN EMERGENCY WAS DECLARED.  THE AIRCRAFT CONTINUED TO CLT AND LANDED WITHOUT FURTHER OCCURRENCE.  THE NR 2 THRUST REVERSER WAS LOCKED OUT AND DEFERRED PER KHA MEL.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
